Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Frame wavelet sets in R
Autore:
Dai, X; Diao, Y; Gu, Q;
Indirizzi:
Univ N Carolina, Dept Math, Charlotte, NC 28223 USA Univ N Carolina Charlotte NC USA 28223 Dept Math, Charlotte, NC 28223 USA Beijing Univ, Dept Math, Beijing 100871, Peoples R China Beijing Univ Beijing Peoples R China 100871 jing 100871, Peoples R China
Titolo Testata:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
fascicolo: 7, volume: 129, anno: 2001,
pagine: 2045 - 2055
SICI:
0002-9939(2001)129:7<2045:FWSIR>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Dai, X Univ N Carolina, Dept Math, Charlotte, NC 28223 USA Univ N Carolina Charlotte NC USA 28223 th, Charlotte, NC 28223 USA
Citazione:
X. Dai et al., "Frame wavelet sets in R", P AM MATH S, 129(7), 2001, pp. 2045-2055

Abstract

In this paper, we try to answer an open question raised by Han and Larson,which asks about the characterization of frame wavelet sets. We completelycharacterize tight frame wavelet sets. We also obtain some necessary conditions and some sufficient conditions for a set E to be a (general) frame wavelet set. Some results are extended to frame wavelet functions that are not defined by frame wavelet set. Several examples are presented and comparedwith some known results in the literature.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/08/20 alle ore 17:20:41